Duality and nearby cycles over general bases

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra mathscidoc:1904.07002

Duke Math. J., 168, (6), 3135–3213, 2019
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-04-29 23:32:54 uploaded by zheng ] [ 226 downloads ] [ 0 comments ]
@inproceedings{qing2019duality,
  title={Duality and nearby cycles over general bases},
  author={Qing Lu, and Weizhe Zheng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190429233254471729291},
  booktitle={Duke Math. J.},
  volume={168},
  number={6},
  pages={3135–3213},
  year={2019},
}
Qing Lu, and Weizhe Zheng. Duality and nearby cycles over general bases. 2019. Vol. 168. In Duke Math. J.. pp.3135–3213. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20190429233254471729291.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved